# SDR MASA2017121512835

- Difficulty date: December 15, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 15,859 hours, 12,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EXIT LIGHTS INOPERATIVE.  CHARGED THE BATTERIES.
